# SDR UALA2013032501868

- Difficulty date: March 23, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,014 hours, 24,567 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT UPPER FUSELAGE BS 651.5 BETWEEN  STR 2L-4L FOUND TO BE OUT OF LIMITS PER SRM 53-00 -01 FIG 101 DETAIL III.  MAJOR REPAIR ACCOMPLISHED:  REPAIR DAMAGE PER ECRA 5331-01699.
